Accessibility navigation


Effectiveness of minimum-variance hedging

Alexander, C. and Barbosa, A. (2007) Effectiveness of minimum-variance hedging. Journal of Portfolio Management, 33 (2). pp. 46-59. ISSN 0095-4918

Full text not archived in this repository.

To link to this article DOI: 10.3905/jpm.2007.674793


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > ICMA Centre
ID Code:20489
Publisher:Institutional Investor Inc

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation